In Each Tablet: Other Information: Safety Sealed: Do not use if carton is opened or if individual blister units are torn or opened. Store between 20 and 25 degrees C (68 and 77 degrees F). Protect from excessive moisture. Fexofenadine HCl tablet. 60 mg/antihistamine. Sneezing. Runny nose. Itchy, watery eyes. Itchy nose or throat. www.allegra.com. Questions or comments? Call toll-free 1-800-633-1610 or www.allegra.com. Origin Germany.

Allegra Allergy Relief, Indoor/Outdoor, Non-Drowsy, 12 Hr, Tablets, 24 Each

$16.79was $17.49$0.70 each

Sale Information

Sales price valid from 8/5/2022 until 9/3/2022

Description

In Each Tablet: Other Information: Safety Sealed: Do not use if carton is opened or if individual blister units are torn or opened. Store between 20 and 25 degrees C (68 and 77 degrees F). Protect from excessive moisture. Fexofenadine HCl tablet. 60 mg/antihistamine. Sneezing. Runny nose. Itchy, watery eyes. Itchy nose or throat. www.allegra.com. Questions o...View Full Desciption

Ingredients

In Each Tablet: Active Ingredients: Fexofenadine HCl (60 mg), Antihistamine. In Each Tablet: Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Iron Oxide Blends, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Pregelatinized Starch, Titanium Dioxide.
Product Number: 00041167413142

Sale Information

Sales price valid from 8/5/2022 until 9/3/2022

Description

In Each Tablet: Other Information: Safety Sealed: Do not use if carton is opened or if individual blister units are torn or opened. Store between 20 and 25 degrees C (68 and 77 degrees F). Protect from excessive moisture. Fexofenadine HCl tablet. 60 mg/antihistamine. Sneezing. Runny nose. Itchy, watery eyes. Itchy nose or throat. www.allegra.com. Questions o...View Full Desciption
Product Number: 00041167413142